# SDR CA070425002

- Difficulty date: April 21, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 83210301001
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, Z
- Precautionary procedure: O

## Discrepancy

(CAN) LT MLG SEPARATED FROM AIRCRAFT DURING LANDING. THE LOWER OLEO STRUT WITH THE WHEELS AND AXLE DEPARTED THE AIRCRAFT; AIRCRAFT LANDED ON DRAG STRUT WHICH THEN COLLAPSED AND SHEARED OFF. SUBSTANTIAL DAMAGE WAS DONE TO THE LOWER FUSE, LT NACELLE, ENGINE AND PROP, AND LT WING TIP. PILOT REPORTED THAT THERE WAS NOT A HARD LANDING. MFGS ARE INVESTIGATING THE EVENT.  (TC NR 20070425002)
